# SDR SWAA043345

- Difficulty date: November 15, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 47,393 hours, 47,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STINGER CLIP AT BS 706, STRINGER 10R, CRACKED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
